# SDR CA070703001

- Difficulty date: June 28, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft serial: 317405228
- Aircraft time: 19,362 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Part number: 4032700
- Condition: Cracked
- Location: Lt Mlg
- Part time: 19,470 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULED LAYOVER, ON POST FLIGHT WALK AROUND THE PILOTS NOTICED THAT THE LT GEAR STRUT WAS DEFLATED. EXAMINATION BY MAINT SHOWED THAT THE TRUNNION HAD CRACKED ALONG THE WELD THAT HOLDS THE (2) HALVES OF THE TRUNNION TOGETHER. IT HAD CRACKED UP PAST THE ORINGS INTO THE SEALED AREA OF THE STRUT.  IT IS UNKNOWN IF THIS STRUT IS THE ORIGINAL AIRCRAFT ONE. (TC NR 20070703001)
